# SDR COMA0160303

- Difficulty date: March 7, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 18,624 hours, 18,080 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 300013000002
- Part serial: 177
- Condition: Failed
- Location: Rt Engine
- Part time: 14,016 hours, 13,817 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE COWL ANTI-ICE CAUTION MESSAGE.  REPLACED THE ANTI-ICE VALVE.
